# SDR DXTA2010112904321

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 9,406 hours, 5,748 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: MP50G4
- Part serial: 182A
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GOT AMBER FLAP FAIL CAS MESSAGE ON FINAL APPROACH. WILL NOT RESET.    FLAP CONTROLLER SHOWED FAULT BIT 2 UPON ARRIVAL.  PERFORMED PDU CLUTCH CHECK IAW MM 27-52-00.  PDU FAILS CLITCH CHECK.  R & R FLAP PDU IAW MM 27-52-00.  SYS OPS CHECKED GOOD IAW MM 27-52-00.
